# SDR AMTA200600532

- Difficulty date: August 29, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 8221033100
- Part serial: 2820
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND LEFT EICAS COMPUTER STATUS MESSAGE.  REMOVED AND REPLACED L EICAS COMPUTER IAW 31-41-02-4.  (M)
